# SDR UIEA2016070300559

- Difficulty date: July 3, 2016
- Submitted: July 5, 2016
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 80,684 hours, 17,064 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Low
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

STATUS MSG RT IDG VALVE.  ACCOMPLISHED, FIM 24-20, TREE 802 , BPCU BITE STATUS RT IDG HIGH TEMP IS OK.  SERVICED RT IDG IAW AMM 12-13-03 AND MESSAGE ERASE OK FOR SERVICE.
